# SDR CALA2013101892187

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 65,227 hours, 24,523 cycles
- Engine: Iae V2527A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Yellow System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND YELLOW RESERVOIR DRAIN VLV LEAKING.  REPLACED YELLOW HYD RESERVOIR DRAIN VLV, REPLENISHED YELLOW SYSTEM.  PRESSURIZED & LEAK CHECKED & NO LEAKS NOTED.
